# SDR REXA2019122011728

- Difficulty date: December 12, 2019
- Submitted: December 20, 2019
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15125
- Aircraft time: 29,231 hours, 19,560 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bracket
- Part number: CC67010923
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"WHILE INCORP SB670BA-57-020, FOUND VISUAL DAMAGE IN AFT FAIRING BRACKET 7/16 FASTENERS HOLE ON RH & LH SIDE.
"
"C/W REO BOMBARDIER 690-57-21-329.  REF ATTACHED REO FOR WORK PERFORMED  .  NO FURTHER ACTION REQUIRED.  WVAC EMP #7195
"
